Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2008, Vol. 17 Issue (11): 4114-4122    DOI: 10.1088/1674-1056/17/11/026
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Periodic solutions and flip bifurcation in a linear impulsive system
Jiang Gui-Rong, Yang Qi-Gui
School of Mathematical Sciences, South China University of Technology, Guangzhou 510641, China;School of Mathematics and Computing Science, Guilin University of Electronic Technology, Guilin 541004, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn